# SDR AUS20011219

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 12412021
- Condition: Cracked
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR FITTING CRACKED AND RUBBING ON BRAKE DISC.
